Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Irregular periods since depo shot, get intermittent spotting, bloating, stomach cramps. Side effects of depo?

I got the depo shot December 1st and since then have not had a regular period. I have been spotting on and off brown discharge for over 3 weeks now and my stomach is very bloated, even though I have been working out lately and dieting . I get some stomach cramps that are mild but they always go away. Could I be pregnant, or is this just side effects from the Depo?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Geriatrics Specialist 's  Response
hi there
am dr.surendiran
nice to meet you here in HCMagic
If you have been off your Depo shot and if you were having regular periods, it would suggest regular ovulation.
If you had been sexually active without protect, chances of pregnancy could be possible and the early and altered bleeding that you describe could be the probable implantation bleeding. Observe your current bleeding/periods.
If bleeding is heavy, getting worse, or if associated with abdominal cramps and presence of clots, it could also suggest possible early miscarriage.
Look out for development of any other new symptoms. Visit your doctor/gynecologist for further evaluation, clarification and assistance.
Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
hope helped your query
regards dr.surendiran
Answered: Fri, 1 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor